# SDR SWI2025F01467

- Difficulty date: September 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 38,793 hours, 25,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE - FRAME HAS CORRISON AT FS 1000.00 BETWEEN STRG 25L TO 25R.   ACCOMPLISHED REO 670-53-61-2572 FOR REPAIR BLENDED CORROSION DAMAGE TO FS 1000 LOWER FRAME SECTOR BETWEEN STRG 26L/H TO STRG 25 R/H.  TASK CARD 53-900-1002-SKY CIMPLETED.
